# SDR SWIA201333510

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 14,043 hours, 8,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY OVERHEAD LIGHTS DO NOT ILLUMINATE.  REPLACED NR 5 POSITION BATTERY ASSY POWER SUPPLY IAW AMM, PN: AD-2013-1A, SN ON: 72179, SN OFF: 74729.
